×

zbMATH — the first resource for mathematics

Einige Eigenschaften der Sobolevschen Räume mit Belegungsfunktionen. (German) Zbl 0148.37303

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. Deny J. L. Lions: Les espaces du type de Beppo-Levi. Ann. Inst. Fourier 5, 1953 - 1954 (1955), 305-370.
[2] E. Gagliardo: Proprietà di alcune classi di funzioni in più variabili. Ricerche mat., 7, 1 (1958), 102-137. · Zbl 0089.09401
[3] G. H. Hardy J. E. Littlewood G. Pólya: Inequalities. Cambridge 1934. · JFM 60.0169.01
[4] В. А. Кондратьев: Оценки производных решений эллиптических уравнений вблизи границы. Доклады АН СССР 146, 1 (1962), 22-25. · Zbl 1005.68507
[5] Л. Д. Кудрявцев: Прямые и обратные теоремы вложения. Приложения к решению вариационным методом эллиптических уравнений. Труды мат. инст. им. В. А. Стеклова 55 (1959). · Zbl 1047.90504
[6] A. Kufner: Über Sobolevsche Räume mit Belegungsfunktion und das Dirichletsche Problem. Comm. Math. Univ. Carolinae 6,1 (1965), 105-110. · Zbl 0148.35604
[7] J. Nečas: Sur une méthode pour résoudre les équations aux dérivées partielles du type elliptique, voisine de la variationelle. Ann. Scuola Norm. Sup. Pisa, ser. 3, 16, 4 (1962), 305-326. · Zbl 0112.33101
[8] И. Нечас: Об областях типа \(\operatorname{Re}\). Чех. мат. журнал 12 (87), (1962), 274-287. · Zbl 0142.32701
[9] С. Л. Соболев: Некоторые применения функционального анализа в математической физике. Ленинград 1950. · Zbl 1157.76305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.